# SDR CA070111003

- Difficulty date: January 9, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,092 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Jammed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED ON APPROACH WHEN SELECTED TO 8 DEGREES, FLAPS DID NOT MOVE AND FLAP FAIL EICAS MESSAGE, OAT WAS -30 DEGREES ON APPROACH, DURING CRUISE -58 DEGREES C, FAULTS CODES BEING RETRIEVED AND AIRCRAFT BEING PREPARED FOR FERRY FOR FOLLOW UP. (801573 1/9/2007 19:04) RESET FLAP SYSTEM AND SELECT FLAPS TO 8 DEGREES FOR FERRY FLIGHT, REFERENCE RJ-SL-27-077 (801573 1/9/2007 20:14).  FLAPS RESET. AIRCRAFT FERRIED (803789 1/10/2007 07:29) (TC NR 20070111003).
